Show simple item record

dc.contributor.authorZhao, Zhihong ( )
dc.contributor.authorXu, Yuan-Tong ( )
dc.contributor.authorLi, Yongjin ( )
dc.date.accessioned2021-08-02T21:28:52Z
dc.date.available2021-08-02T21:28:52Z
dc.date.issued2007-01-25
dc.identifier.citationZhao, Z., Xu, Y., & Li, Y. (2007). Existence and uniqueness of travelling wavefronts for a bio-reactor equations with distributed delays. Electronic Journal of Differential Equations, 2007(18), pp. 1-11.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14168
dc.description.abstractWe consider the diffusive single species growth in a plug flow reactor model with distributed delay. For small delay, existence and uniqueness of such wavefronts are proved when the convolution kernel assumes the strong generic delay kernel. The approaches used in this paper are geometric singular perturbation theory and the center manifold theorem.en_US
dc.formatText
dc.format.extent11 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2007, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectBio-reactor modelen_US
dc.subjectTravelling wavefrontsen_US
dc.subjectDistributed delayen_US
dc.subjectHeteroclinic orbiten_US
dc.subjectSingular perturbation theoryen_US
dc.subjectCenter manifold theoremen_US
dc.titleExistence and uniqueness of travelling wavefronts for a bio-reactor equations with distributed delaysen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record